A certain class of starlike log-harmonic mappings


Aydogan M., Polatoglu Y.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.270, pp.506-509, 2014 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 270
  • Publication Date: 2014
  • Doi Number: 10.1016/j.cam.2013.08.037
  • Journal Name: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.506-509

Abstract

In this paper we investigate some properties of log-harmonic starlike mappings. For this aim we use the subordination principle or Lindelof Principle (Lewandowski (1961) [71). (C) 2014 Elsevier B.V. All rights reserved.